Thunderstorm Wind, Williams
- When
- July 13, 9:30 PM CST to 9:35 PM CST
- Where
- Williams County, (Isn)sloulin Fld Wil
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 48.183, -103.650
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 13, 2:45 PM CST, 6 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT WED JUL 13 2005 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. TWO SHORT WAVE WEATHER SYSTEMS ARE EXPECTED DURING THE SHORT TERM. THE FIRST WAVE IS ALREADY IN EASTERN WASHINGTON AND SPEEDING EASTWARD. THE ASSOCIATED SURFACE LOW WILL ENTER FAR WESTERN NORTH DAKOTA WITH A CHANCE OF PRECIPITATION AFTER MIDNIGHT TONIGHT. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL THEN SPREAD THROUGH MOST OF THE CWA THURSDAY AND LINGER IN THE EAST THURSDAY NIGHT. THE SECOND SYSTEM SHOULD BE STRONGER WITH A DEEPER UPPER TROUGH AND MORE VIGOROUS SURFACE LOW. THE SURFACE LOW AND CHANCE OF CONVECTIVE PRECIPITATION WILL ENTER THE WEST SATURDAY AFTERNOON AND SPREAD OVER ALL OF THE CWA SATURDAY NIGHT. .LONG TERM... SUNDAY THROUGH WEDNESDAY... THE MODELS CONTINUE TO MOVE AN UPPER LEVEL TROUGH INTO THE FORECAST AREA SUNDAY THEN SLOWLY MOVES IT THROUGH THE AREA MONDAY AND TUESDAY. THE ECWMF IS FASTER AND BY TUESDAY DEVELOPS ZONAL FLOW ACROSS SOUTHERN CANADA. WITH THE MODELS CONTINUING TO DIFFER...WILL STAY WITH THE TREND OF THE PREVIOUS FORECAST KEEPING A CHANCE OF TSTMS IN THE FORECAST SUNDAY AND MONDAY...BUT KEEPING TUESDAY AND WEDNESDAY DRY. TEMPERATURES SHOULD BE MUCH COOLER THROUGH THE PERIOD THAT THE PAST FEW DAYS...BUT WELL WITHIN THE NORMAL RANGE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && LM/TSW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 433 AM CDT WED JUL 13 2005 SPOTTER ACTIVATION IS NOT ANTICIPATED. NDZ001-002-009-010-017-018-031>033-040-041-043-044-140932- ADAMS-BILLINGS-BOWMAN-BURKE-DIVIDE-DUNN-GOLDEN VALLEY-HETTINGER- MCKENZIE-MOUNTRAIL-SLOPE-STARK-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...DICKINSON...CROSBY...BOWMAN... WATFORD CITY...STANLEY...MOTT...MEDORA...HETTINGER AND BEACH 433 AM CDT WED JUL 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT VERY WARM TEMPERATURES AROUND 100 DEGREES ARE EXPECTED IN WESTERN NORTH DAKOTA THIS AFTERNOON. PERSONS DOING OUTDOOR ACTIVITIES SHOULD TAKE EXTRA PRECAUTIONS TO AVOID HEAT RELATED ILLNESS. THERE IS ALSO A CHANCE OF THUNDERSTORMS LATER TONIGHT IN NORTHWEST NORTH DAKOTA. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HEINERT NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-140932- BOTTINEAU-BURLEIGH-DICKEY-EMMONS-FOSTER-GRANT-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCLEAN-MERCER-MORTON-OLIVER-PIERCE-RENVILLE-ROLETTE- SHERIDAN-SIOUX-STUTSMAN-WARD-WELLS- INCLUDING THE CITIES OF...MINOT...JAMESTOWN...BOTTINEAU...BISMARCK... MANDAN...WASHBURN...RUGBY...LINTON...HARVEY...ELLENDALE... CARRINGTON...BEULAH...BELCOURT AND ASHLEY 433 AM CDT WED JUL 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HEINERT
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465674.